# SDR REXA2013122100132

- Difficulty date: December 21, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 11,717 hours, 8,415 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rivet
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RIGHT AFT EMERGENCY EXIT DOOR EXTERIOR RIVET SHOWING SIGNS OF CORROSION. (AIRCRAFT IN HEAVY CHECK 12/19/2012 THROUGH 1/11/2013)  REMOVED AND REPLACED RIVET IAW CRJ 900 SRM 51-42-06.
